MathSciNet Relay Station
MathSciNet bibliographic data
MR2333434 (2008e:34127) 34D20 (34A30 39A10)
Yaşar, İ. B.; Tuna, A. $\Psi$-uniformly stability for time varying linear dynamic systems on time scales. Int. Math. Forum 2 (2007), no. 17-20, 963–972.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement